Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

White small round pellets in stool, back pain, disappeared after taking metronidazole. Reasons ?

hi sir today i went for toilet and observed some white small round pellets in my stool and when i pressed with finger some white liquid type substance came out what it should be? i have back right side pain , it will disappeared when i took metronidazole and come again if stoop taking metronidazole from last one month, so i need your suggestion.
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would advise that you should get your stool examined.
White substance in stool can be mucus. Its presence may indicate infection in gastrointestinal tract.

You should eat food prepared under hygienic conditions only.
A stool examination will help in planning further medical management.

I hope this is helpful to you.
Answered: Sun, 27 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor